Trace-order and a distortion theorem for linearly invariant families on the unit ball of a finite dimensional JB\(^{\ast }\) -triple (Q714099): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Import recommendations run Q6534273
 
(2 intermediate revisions by 2 users not shown)
Property / DOI
 
Property / DOI: 10.1016/j.jmaa.2012.07.027 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1016/J.JMAA.2012.07.027 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Growth and distortion theorems for linearly invariant families on homogeneous unit balls in \(\mathbb C^n\) / rank
 
Normal rank
Property / Recommended article: Growth and distortion theorems for linearly invariant families on homogeneous unit balls in \(\mathbb C^n\) / qualifier
 
Similarity Score: 0.7785631
Amount0.7785631
Unit1
Property / Recommended article: Growth and distortion theorems for linearly invariant families on homogeneous unit balls in \(\mathbb C^n\) / qualifier
 
Property / Recommended article
 
Property / Recommended article: Linear invariance of locally biholomorphic mappings in the unit ball of a JB\(^\ast\)-triple / rank
 
Normal rank
Property / Recommended article: Linear invariance of locally biholomorphic mappings in the unit ball of a JB\(^\ast\)-triple / qualifier
 
Similarity Score: 0.74533993
Amount0.74533993
Unit1
Property / Recommended article: Linear invariance of locally biholomorphic mappings in the unit ball of a JB\(^\ast\)-triple / qualifier
 
Property / Recommended article
 
Property / Recommended article: A rigidity theorem at the boundary for holomorphic mappings with values in finite dimensional bounded symmetric domains / rank
 
Normal rank
Property / Recommended article: A rigidity theorem at the boundary for holomorphic mappings with values in finite dimensional bounded symmetric domains / qualifier
 
Similarity Score: 0.72688466
Amount0.72688466
Unit1
Property / Recommended article: A rigidity theorem at the boundary for holomorphic mappings with values in finite dimensional bounded symmetric domains / qualifier
 
Property / Recommended article
 
Property / Recommended article: The Bergmann-Shilov boundary of a Bounded Symmetric Domain / rank
 
Normal rank
Property / Recommended article: The Bergmann-Shilov boundary of a Bounded Symmetric Domain / qualifier
 
Similarity Score: 0.7266491
Amount0.7266491
Unit1
Property / Recommended article: The Bergmann-Shilov boundary of a Bounded Symmetric Domain / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4316271 / rank
 
Normal rank
Property / Recommended article: Q4316271 / qualifier
 
Similarity Score: 0.725184
Amount0.725184
Unit1
Property / Recommended article: Q4316271 / qualifier
 
Property / Recommended article
 
Property / Recommended article: The distortion theorems of linear invariant family on the unit ball / rank
 
Normal rank
Property / Recommended article: The distortion theorems of linear invariant family on the unit ball / qualifier
 
Similarity Score: 0.72171915
Amount0.72171915
Unit1
Property / Recommended article: The distortion theorems of linear invariant family on the unit ball / qualifier
 
Property / Recommended article
 
Property / Recommended article: Holomorphic invariance on bounded symmetric domains / rank
 
Normal rank
Property / Recommended article: Holomorphic invariance on bounded symmetric domains / qualifier
 
Similarity Score: 0.7211601
Amount0.7211601
Unit1
Property / Recommended article: Holomorphic invariance on bounded symmetric domains / qualifier
 
Property / Recommended article
 
Property / Recommended article: Linear Invariance, Order and Convex Maps in / rank
 
Normal rank
Property / Recommended article: Linear Invariance, Order and Convex Maps in / qualifier
 
Similarity Score: 0.7202233
Amount0.7202233
Unit1
Property / Recommended article: Linear Invariance, Order and Convex Maps in / qualifier
 
Property / Recommended article
 
Property / Recommended article: Jordan structures in Banach spaces / rank
 
Normal rank
Property / Recommended article: Jordan structures in Banach spaces / qualifier
 
Similarity Score: 0.7199395
Amount0.7199395
Unit1
Property / Recommended article: Jordan structures in Banach spaces / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4529213 / rank
 
Normal rank
Property / Recommended article: Q4529213 / qualifier
 
Similarity Score: 0.7172921
Amount0.7172921
Unit1
Property / Recommended article: Q4529213 / qualifier
 

Latest revision as of 19:45, 27 January 2025

scientific article
Language Label Description Also known as
English
Trace-order and a distortion theorem for linearly invariant families on the unit ball of a finite dimensional JB\(^{\ast }\) -triple
scientific article

    Statements

    Trace-order and a distortion theorem for linearly invariant families on the unit ball of a finite dimensional JB\(^{\ast }\) -triple (English)
    0 references
    0 references
    0 references
    0 references
    19 October 2012
    0 references
    A JB*-triple is a complex Banach space \(X\) together with a Jordan triple product (a continuous mapping \(X^3\to X\) satisfying certain conditions, see Section~2 of the paper). Unit balls \(B\) in JB*-triples are generalizations of classical Cartan domains and their finite products. A family \(\mathcal F\) of locally biholomorphic mappings \(f:B\to X\) is called linearly invariant if \(\Lambda_\phi(f)\in \mathcal F\) for all automorphisms \(\phi\) of \(B\); here \(\Lambda_\phi\) is the Koebe transform: \[ \Lambda_\phi(f)(x)=\big[D\phi(0)\big]^{-1}\big[Df\big(\phi(0)\big)\big]^{-1}\big(f(\phi(x))-f(\phi(0)\big). \] A distortion theorem for linear invariant families on the unit ball of a finite dimensional JB*-triple is proved with the exponents depending on the Bergman metric at \(0\). This extends corresponding results for the Euclidean unit ball and the unit polydisk of \(\mathbb C^n\) by \textit{J. A. Pfaltzgraff} [Complex Variables, Theory Appl. 33, No. 1--4, 239--253 (1997); corrected reprint ibid. in the next issue (1998; Zbl 0912.32017)] and \textit{J. A. Pfaltzgraff} and \textit{T. J. Suffridge} [Complex Variables, Theory Appl. 40, No. 1, 35--50 (1999; Zbl 1025.32020)]. The authors introduce a new definition for the trace-order and construct an example of a linear invariant family which has minimal trace-order and is not a subset of normalized convex mappings of \(B\). Finally, they prove a regularity theorem for linear invariant families.
    0 references
    JB*-triple
    0 references
    linearly invariant family
    0 references
    trace-order
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references

    Identifiers